Illinois Journal of Mathematics

An harmonic analysis for operators: F. and M. Riesz theorems

U. B. Tewari and Shobha Madan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 28, Issue 2 (1984), 286-298.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065277

Digital Object Identifier
doi:10.1215/ijm/1256065277

Mathematical Reviews number (MathSciNet)
MR740619

Zentralblatt MATH identifier
0537.43009

Subjects
Primary: 43A17: Analysis on ordered groups, $H^p$-theory

Citation

Tewari, U. B.; Madan, Shobha. An harmonic analysis for operators: F. and M. Riesz theorems. Illinois J. Math. 28 (1984), no. 2, 286--298. doi:10.1215/ijm/1256065277. https://projecteuclid.org/euclid.ijm/1256065277


Export citation